# SDR QXEA200300703

- Difficulty date: May 24, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 3,622 hours, 2,846 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Scored
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INSPECTED NR 1 AFT ENGINE THRUST FITTING AND FOUND OUTER SURFACE TO BE SCORED ACROSS FACE.  REPAIRED IAW HORIZON AIR EA R-71-36.
